# SDR F3LA2010100600525

- Difficulty date: October 17, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N803FR
- Make and model: Airbus A318-111
- Aircraft serial: 2017
- Aircraft time: 25,264 hours, 13,214 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5323184620000
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0124; FWD CARGO LOWER FWD CORNER SEALING SECTION FITTING GOUGED .1250 IN X .2500 IN X .040 INCH.  R & R FWD LOWER SEALING SECTION FITTING IAW SRM 51-72-11, PAGE 1.
